# SDR K11A2008120372201

- Difficulty date: May 1, 2007
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N722CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20948
- Aircraft time: 55,215 hours, 35,695 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER BEAM HAS SEVERAL AREAS OF CORROSION (RT STAB T/E).
